# SDR SWIA202161252

- Difficulty date: July 30, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BAY DOOR FUSELAGE SIDE RH FWD FITTING GOUGED    (C-CHECK RO 9-30-21)    BLENDED GOUGE DAMAGE ON R/H FWD A-BAY DOOR FITTING  TO A SMOOTH CONTOUR AND RESTORED FINISH, REF REO 601R-53-21-3474 REV -- DATED 2021-08-06. COMPLIED WITH TASK CARD 51-900-1003-SKY.
